# SDR STS001

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: General aviation
- Aircraft: WL7R
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 1116FAUL33011
- Part serial: 11UL00171
- Condition: Active
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE RAFT (APPLIANCE, CAT II) SERVICED 10/19/2005 (SMER451X) THE 406 MHZ ELT NOT TIED TO BOARDING LADDER IAW MANUAL.  ELT WOULD NOT HAVE SELF-DEPLOYED TO ALERT SAR, AS REQUIRED BY CMM 25-60-101, REVISION E
